Flows of constant mean curvature tori in the 3-sphere: The equivariant case


Kilian, Martin ; Schmidt, Martin U. ; Schmitt, Nicholas


DOI: https://doi.org/10.1515/crelle-2013-0079
URL: http://www.degruyter.com/view/j/crelle.2015.2015.i...
Additional URL: http://www.researchgate.net/publication/47758234_F...
Document Type: Article
Year of publication: 2015
The title of a journal, publication series: Journal für die reine und angewandte Mathematik
Volume: 2015
Issue number: 707
Page range: 46-86
Place of publication: Berlin [u.a.]
Publishing house: de Gruyter
ISSN: 0075-4102 , 1435-5345
Publication language: English
Institution: School of Business Informatics and Mathematics > Mathematik III (Schmidt, M. 2004-)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.




+ Citation Example and Export

Kilian, Martin ; Schmidt, Martin U. ; Schmitt, Nicholas (2015) Flows of constant mean curvature tori in the 3-sphere: The equivariant case. Journal für die reine und angewandte Mathematik Berlin [u.a.] 2015 707 46-86 [Article]


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item